Does anybody else have this problem? I usually take an 800mg pill before I go to bed and I wind up waking up in the middle of the night with stomach cramping....I know that it's the folic acid doing it because I stopped taking it for a week and I was fine every night that I didn't take it....
I want to take it because I know it can have such positive effects on a developing baby but it just makes me so sick....is there anybody else that has this problem or anything that somebody could recommend I do differently?
I found that taking the folic acid tablets on an empty stomach made me nauseous. (I take the ones which are multivitamins as well.) Now I take them with a meal and its fine. Have you tried taking them with food instead?
Any opinions, advice, statements or other information expressed or made available on BabyandBump.Momtastic.com by users or third parties, including but not limited to bloggers, are solely those of the respective user or other third party. They do not reflect the opinions of BabyandBump.Momtastic.com and they have not been reviewed by a physician, psychologist or parenting expert or any member of the BabyandBump.Momtastic.com staff for accuracy, balance or objectivity. Content and other information presented on BabyandBump.Momtastic.com are not a substitute for professional medical or mental health advice, counseling, diagnosis, or treatment. Never delay or disregard seeking professional medical or mental health advice from your physician or other qualified health provider because of something you have read on BabyandBump.Momtastic.com. BabyandBump.Momtastic.com does not endorse any opinion, advice, statement, product, service or treatment made available on the website. If you think you have a medical emergency, call your doctor or emergency services immediately.